# SDR HALA2019083000357

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 5,218 hours, 1,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE R1 DOOR SLIDE, IT DEPLOYED. REPAIR IN WORK.
